Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 8921710, 14 pages
http://dx.doi.org/10.1155/2016/8921710
Research Article

Some Comparison of Solutions by Different Numerical Techniques on Mathematical Biology Problem

1Department of Mathematics, National Institute of Technology, Agartala, Jiraniya, Tripura 799046, India
2Department of Mathematics, Jadavpur University, Kolkata, West Bengal 700032, India

Received 7 July 2016; Accepted 20 October 2016

Academic Editor: Julio D. Rossi

Copyright © 2016 Susmita Paul et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Parker, “Feedback control of birth and death rates for optimal population density,” Ecological Modelling, vol. 65, no. 1-2, pp. 137–146, 1993. View at Publisher · View at Google Scholar · View at Scopus
  2. C. Qiwu and G. J. Lawson, “Study on models of single populations: an expansion of the logistic and exponential equations,” Journal of Theoretical Biology, vol. 98, no. 4, pp. 645–659, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. S. Holling, “The components of predation as revealed by a study of small-mammal predation of the European pine sawfly,” The Canadian Entomologist, vol. 91, no. 5, pp. 293–320, 1959. View at Publisher · View at Google Scholar
  4. C. S. Holling, “The functional response of predators to prey density and its role in mimicry and population regulation,” Memoirs of the Entomological Society of Canada, vol. 97, no. 45, pp. 5–60, 1965. View at Publisher · View at Google Scholar
  5. R. Kumar and S. Baskar, “B-spline quasi-interpolation based numerical methods for some Sobolev type equations,” Journal of Computational and Applied Mathematics, vol. 292, Article ID 10206, pp. 41–66, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Khellil, A. Balaž, and A. Pelster, “Analytical and numerical study of dirty bosons in a quasi-one-dimensional harmonic trap,” New Journal of Physics, vol. 18, no. 6, Article ID 063003, 15 pages, 2016. View at Google Scholar
  7. V. A. Balashov and E. B. Savenkov, “Numerical study of a quasi-hydrodynamic system of equations for flow computation at small mach numbers,” Computational Mathematics and Mathematical Physics, vol. 55, no. 10, pp. 1743–1751, 2015. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Liu, L. Zhong, S. Shu, and Y. Xiao, “Quasi-optimal complexity of adaptive finite element method for linear elasticity problems in two dimensions,” Applied Mathematics and Mechanics. English Edition, vol. 37, no. 2, pp. 151–168, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Zhao, “Numerical solutions of quasi-two-dimensional models for laminar water hammer problems,” Journal of Hydraulic Research, vol. 54, no. 3, pp. 360–368, 2016. View at Publisher · View at Google Scholar
  10. S. A. Khuri, “A Laplace decomposition algorithm applied to a class of nonlinear differential equations,” Journal of Applied Mathematics, vol. 1, no. 4, pp. 141–155, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. O. Kiymaz, “An algorithm for solving initial value problems using Laplace Adomian decomposition method,” Applied Mathematical Sciences, vol. 3, no. 29–32, pp. 1453–1459, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Springer, New York, NY, USA, 1993. View at MathSciNet
  13. R. Rach, A. Baghdasarian, and G. Adomian, “Differential equations with singular coefficients,” Applied Mathematics and Computation, vol. 47, no. 2-3, pp. 179–184, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Adomian, “A review of the decomposition method and some recent results for nonlinear equations,” Mathematical and Computer Modelling, vol. 13, no. 7, pp. 17–43, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. G. Adomian and R. Rach, “Noise terms in decomposition solution series,” Computers & Mathematics with Applications, vol. 24, no. 11, pp. 61–64, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. Kornmaier and Ch. Fredebeul, “Ordnungsdynamische Dense-Output Runge–Kutta-Fehlberg Verfahren, Teil I: Techniken der Konstruktion,” Ergebnisberichte Angew. Math. 174, Technical University of Dortmund, Dortmund, Germany, 1999. View at Google Scholar
  17. P. Albrecht, “The Runge-Kutta theory in a nutshell,” SIAM Journal on Numerical Analysis, vol. 33, no. 5, pp. 1712–1735, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. P. J. Prince and J. R. Dormand, “High order embedded Runge-Kutta formulae,” Journal of Computational and Applied Mathematics, vol. 7, no. 1, pp. 67–75, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. E. Fehlberg, “Low-order classical Runge-Kutta formulas with step size control and their application to some heat transfer problems,” NASA Technical Report 315, 1969. View at Google Scholar
  20. E. Fehlberg, “Klassische Runge-Kutta-Formeln vierter und niedrigerer Ordnung mit Schrittweiten-Kontrolle und ihre Anwendung auf Wärmeleitungsprobleme,” Computing, vol. 6, no. 1, pp. 61–71, 1970. View at Publisher · View at Google Scholar
  21. L. H. Erbe, H. I. Freedman, and V. Sree Hari Rao, “Three-species food-chain models with mutual interference and time delays,” Mathematical Biosciences, vol. 80, no. 1, pp. 57–80, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  23. T. R. Malthus, An Essay on the Principle of Population, 1st edition, 1798, 2nd edition in 1803, Introduction by Philip Appleman, and assorted commentary on Malthus edited by Appleman, Norton Critical Editions, 1798.
  24. Y. Kuang, W. F. Fagan, and I. Loladze, “Biodiversity, habitat area, resource growth rate and interference competition,” Bulletin of Mathematical Biology, vol. 65, no. 3, pp. 497–518, 2003. View at Publisher · View at Google Scholar · View at Scopus
  25. M. Fan, K. Wang, and D. Jiang, “Existence and global attractivity of positive periodic solutions of periodic n-species Lotka-Volterra competition systems with several deviating arguments,” Mathematical Biosciences, vol. 160, no. 1, pp. 47–61, 1999. View at Publisher · View at Google Scholar
  26. S. Olek, “An accurate solution to the multispecies Lotka-Volterra equations,” SIAM Review, vol. 36, no. 3, pp. 480–488, 1994. View at Publisher · View at Google Scholar · View at MathSciNet